| Model Number |
10050 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp cardiac suction tube, it was reported that the fine suction was not working, and customer was unable to aspirate any blockages.Another fine suction was handed in with the same lot number and the same issue occurred.The device was replaced with one from a different lot number to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the customer does not know if the tubing was bent or occluded.The metal tubing is malleable and designed to be bent to the surgeon's preference.Since there was no suction, the lumen appeared to be occluded somewhere inside the metal or plastic tubing.The replacement from a different lot worked fine, so likely this was not user error.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.During the cleaning process there was no flow observed through the device.The device was cut apart and there is evidence of a blockage in the end of the tubing inside the handle.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction b5: medtronic received information that during use of a dlp cardiac suction tube, it was reported that the fine suction was not working, and customer was unable to aspirate any blockages.Another fine suction was handed in with the same lot number and the same issue occurred.The devices were replaced with one from a different lot number to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the customer does not know if the tubing was bent.The metal tubing is malleable and designed to be bent to the surgeon's preference.Since there was no suction, the lumen appeared to be occluded somewhere inside the metal or plastic tubing.The replacement from a different lot worked fine, so likely this was not user error.Correction d2 product code: updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.